# SDR GTIA2024071938245

- Difficulty date: July 19, 2024
- Submitted: July 20, 2024
- Operation: Air carrier
- Aircraft: N612NK
- Make and model: Airbus A320-232
- Aircraft serial: 5029
- Aircraft time: 44,130 hours, 20,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 160545
- Condition: Faulted
- Location: Emergency Lights
- Part time: 3,706 hours, 1,716 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK EPSU(11WL)EMER L /DEU B(300RH6) FAULT FOUND DURING EPSU TEST-PER TSM 33-51-00-810-858-4 PERF VISUAL CHECK OF EMER LIGHT SYS IAW AMM 33-51-00. LIGHT CHECK GOOD. R&R'D 11WL EPSU IAW AMM 33-51-38. OPS CHECK FAILED. FAULT REMAINS. R&R'D DEU-B (300EH6) IAW AMM 23-73-47. OPS CHECK FAILED. FURTHER T/S REQUIRED.
